Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dry mouth, hoarse voice. Taking symibcort, spiriva. History of emphyzema, hiatal hernia. Treatment?

It started off with a very dry mouth, now my voice is hoarse in mid afternoon and evening after talking for awhile. I have a hiatal hernia , was wondering if that would cause it. I have a ppointment with a throat specialist in another month, after waiting for four months .I have emphyzema and on oxygen for six years, I also take symibcort 200ug 2 puffs four times a day and a spiriva once a day. Thanks
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
it is possible that you are having throat infection,
take a pain killer like tylenol after checking the dose.
do warm salt water gargling and have plenty of warm fluids.
if you do not feel better in 2 more days then see a doctor,
Dr Rajkishori godhi
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor